# SDR UALA2012042402457

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 52,033 hours, 14,579 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN 1" X 1" HOLE.  FUSELAGE PUNCTURED BOTTOM LEFT APROX STA 640 WL 144.  HOLE IS APPROX 1 INCH BY 1 INCH.  HOLE LOCATION IS AT BS STA 668 & ABV STR 26L RCV'D AVO1269 REV 2, REF ECRA 5300-01414.  ACCMP'D PERMANENT REPAIR IAW EG DOCUMENT.  CUT OUT DAMAGE STA 668 STR 26L PER AVO1269.
